Amelia Giuseppina NOBILE | Publications
Amelia Giuseppina NOBILE Publications
2012 | |
Articolo in rivista | |
On the reflected Ornstein-Uhlenbeck process with catastrophes APPLIED MATHEMATICS AND COMPUTATION. Vol. 218. Pag.11570-11582 ISSN:0096-3003. | |
Giorno, Virginia; Nobile, Amelia Giuseppina; Roberta di, Cesare | |
Versione online | |
Digital Object Identifier (DOI): 10.1016/j.amc.2012.04.086 Codice identificativo ISI: WOS:000306106300023 Codice identificativo SCOPUS: 2-s2.0-84863309815 | |
Show it in Product Database (IRIS) |
2012 | |
Articolo in rivista | |
A Double-ended Queue with Catastrophes and Repairs,and a Jump-diffusion Approximation METHODOLOGY AND COMPUTING IN APPLIED PROBABILITY. Vol. 14. Pag.937-954 ISSN:1387-5841. | |
DI CRESCENZO, Antonio; Giorno, Virginia; Balasubramanian Krishna, Kumar; Nobile, Amelia Giuseppina | |
Versione online | |
Digital Object Identifier (DOI): 10.1007/s11009-011-9214-2 Codice identificativo ISI: WOS:000310228800003 Codice identificativo SCOPUS: 2-s2.0-84867898561 | |
Show it in Product Database (IRIS) |